# SDR MALA020455

- Difficulty date: July 5, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N515XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2333
- Aircraft time: 7,767 hours, 8,102 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN CVG, RIGHT O/B SEAT RAIL HAS 6 AREAS OF CORROSION.  SEAT RAIL REPAIRED IAW EO A53026.
